# SDR GTIA040775

- Difficulty date: August 27, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SMOKE GOGGLE LENS CRACKED (2) ALL 3 GOGGLES NEED BAG REPLACED.  REMOVED AND REPLACED F/O'S SMOKE GOGGLES. (M)
